잠시만 기다려 주세요. 로딩중입니다.
KMID : 0359019890090020221
Korean Journal of Gastrointestinal Endoscopy
1989 Volume.9 No. 2 p.221 ~ p.226
4 Cases of Pseudomembranous Colitis Confirmed by Clostridium Culture
이남민/Lee NM
원종호/이문성/김진홍/조성원/심찬섭/Won JH/Lee MS/Kim JH/Cho SW/Shim CS
Abstract
Diarrhea is a common complication of antibiotics usage. The diarrhea ascribed to antibiotics usually consist of loose or watery stools, sometimes containing mucus but rarely grossly evident blood. Almost every antibiotics has been implicated, although cases related to the use of vancomycin or aminoglycosides are rare. Although the pathogenesis of antibiotics-associated diarrhea is not confirmed, recent studies have shown that a toxin of clostridium difficile is implicated as a cause of it. Diagnosis is made by detecting toxin in the stool or stool culture for C.difficile. Treatment is either directed at binding the toxin with anion exchange resins such as cholestyramine in mild case, or at eradicating the C.difficile organism with vancomycin, metronidazole or bacitracin for more severe cases.
KEYWORD
FullTexts / Linksout information
 
Listed journal information
학술진흥재단(KCI) KoreaMed 대한의학회 회원